Jump to content


Congrats to Margaret, Platinum Member with 1,000 posts and 10 Years of Forums Membership!


Photo

Hurting Bones


  • Please log in to reply
3 replies to this topic

#1 Bird Lady

Bird Lady

    Silver Member

  • Members
  • PipPipPipPip
  • 118 posts
  • Location:Southport NC

Posted 17 August 2007 - 04:24 AM

I know it's been a while seen I've posted but I do read the forum daily. I have a question, Birdman has had four infusions of cytoxan so far (haven't really seen any improvment yet) but lately he has started saying it feels like his bones hurt. Like if you raise you hand to wave its very painful for him, also it hurts the bones in his fingers and hands. Has anyone else ever had this?
Thanks
Wife
Hugs for All,

Julie (Bird Lady)

#2 jefa

jefa

    Platinum Member

  • Members
  • PipPipPipPipPipPipPipPipPipPip
  • 1,325 posts
  • Location:Scotland

Posted 17 August 2007 - 06:58 AM

Hello, Birdman's wife. I am sorry I don't have any information on this problem, but I just wanted to say hello and wish you and Birdman well. Hopefully someone else will be able to shed some light on this. Hugs to you both.
Warm wishes,
Jefa

Carrie Maddoux
(Retired)ISN Sclero Forums Support Specialist
(Retired)ISN Sclero Forums UK Chat Host

International Scleroderma Network (ISN)

#3 Sweet

Sweet

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,892 posts

Posted 17 August 2007 - 07:25 AM

Hi,
I've had bone pain as you describe off an on. But what I would be concerned about at this point is if he's having an adverse reaction to his meds. Give the doctor a call and let them know what he's experiencing.
Warm and gentle hugs,

Pamela
ISN Support Specialist
International Scleroderma Network (ISN)

#4 Gidget

Gidget

    Silver Member

  • Members
  • PipPipPipPip
  • 201 posts

Posted 17 August 2007 - 11:40 AM

Not sure if I can answer your questions. I just had my final dose of cytoxan. While the cytoxan is suppose to help with the lungs, I haven't really seen a change in my hands or shoulders. Everything feels stiffer then 6 months ago. Has there been a change in your weather pattern ie. more humidity, etc.. I know that when it is going to rain, I ache. Sorry, I can't help more. Regards, Gidget